Alert archive / Iowa / Tornado Warnings in 2014
Tornado Warning 54, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jul 6, 2014, 9:45 PM CDT for Jasper County, Mahaska County, Poweshiek County, Iowa. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2014, 9:45 PM CDT (02:45 UTC)
- Expired
- Jul 6, 2014, 9:58 PM CDT
- In force
- 13 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jasper County, IA, Mahaska County, IA, Poweshiek County, IA
The radar
The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1325 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
020
WFUS53 KDMX 070245
TORDMX
IAC099-123-157-070330-
/O.NEW.KDMX.TO.W.0054.140707T0245Z-140707T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
945 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN JASPER COUNTY IN CENTRAL IOWA...
SOUTHWESTERN POWESHIEK COUNTY IN CENTRAL IOWA...
* UNTIL 1030 PM CDT
* AT 944 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTH OF GRINNELL...MOVING SOUTHEAST AT
15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION. AT 900 PM A TORNADO WAS
REPORTED 5 MILES NORTH OF NEWTON WHICH HAS LIFTED. THIS
STORM HAS A HISTORY OF TORNADOES.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...SULLY...LYNNVILLE AND SEARSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4159 9287 4169 9271 4158 9251 4145 9271
TIME...MOT...LOC 0244Z 311DEG 12KT 4162 9276
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AWB1 follow-up statement
518
WWUS53 KDMX 070258
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT SUN JUL 6 2014
IAC099-123-157-070308-
/O.CAN.KDMX.TO.W.0054.000000T0000Z-140707T0330Z/
MAHASKA IA-JASPER IA-POWESHIEK IA-
958 PM CDT SUN JUL 6 2014
...THE TORNADO WARNING FOR NORTH CENTRAL MAHASKA...SOUTHEASTERN
JASPER AND SOUTHWESTERN POWESHIEK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4159 9287 4169 9271 4158 9251 4145 9271
TIME...MOT...LOC 0256Z 311DEG 12KT 4159 9271
$$
AWBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jul 6, 5:54 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jul 6, 5:54 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 554 PM CDT SUN JUL 6 2014 .SHORT TERM /TONIGHT/... ISSUED AT 319 PM CDT SUN JUL 6 2014 CLOUDS TODAY CONTINUE TO COMPLICATE THIS EVENINGS CONVECTION CHANCES. LOW LEVEL STRATUS WHICH FORMED IN THE SOUTHERLY MOISTURE FEED ACROSS THE AREA HAVE KEPT TEMPERATURES ABOUT 5 TO 7 DEGREES COOLER THAN FORECAST. ALOFT WE ARE ALSO DEALING WITH A SUFFICIENT MID LEVEL CAP AT H700 WITH TEMPS FROM 10 TO 12C IN THE WARM SECTOR THAT HAS TENDED TO KEEP CONVECTION EAST OF THE AREA. COMBINED WITH RELATIVELY WEAK CONVERGENCE ALONG THE APPROACHING COOL FRONT... AFTERNOON CONVECTION HAS BEEN SLOW TO TAKE OFF ALONG THE BOUNDARY IN MN/WESTERN WI. BUFR SOUNDINGS SHOW THAT CAP SHOULD REMAIN IN PLACE ALONG AND WEST OF I35 THIS EVENING...WHILE ERODING EAST OF THAT LINE WITH THE HELP OF THE DEVELOPING CONVECTION WHICH SHOULD BUILD BACK WEST SOUTHWEST WITH TIME THROUGH 06Z. GENERALLY SCATTERED CONVECTION IS EXPECTED ACROSS THE AREA SINCE THE CAP ALOFT WILL BE STRONGER AS THE STORMS MOVE BACK WEST INTO IOWA. NEARLY ALL THE MODELS INCLUDING THE HRRR FAVOR THIS SCENARIO. SO...HAVE TRIMMED POP/THUNDERSTORM CHANCES FROM I35 WEST WITH THE EXCEPTION OF AREAS ALONG THE IA/MO BORDER WHERE LATE MID EVENING SOME RESIDUAL CONVECTION MAY LINGER ALONG THE BOUNDARY. AIRMASS OVER EASTERN AND NORTHERN IA STILL RATHER UNSTABLE AND ANY STORMS THAT BUILD BACK TO THE WEST WILL STILL HAVE A CHANCE TO PRODUCE SVR WIND GUSTS AND LARGE HAIL. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 319 PM CDT SUN JUL 6 2014 INITIALLY CONDITIONS ARE EXPECTED TO BE QUIET MONDAY MORNING WITH SURFACE BOUNDARY STALLED IN MO/KS. SHORTWAVE WILL BE RAPIDLY ADVANCING SOUTHEAST THROUGH THE NORTHERN PLAINS. MODELS ALL INDICATE SURFACE MOISTURE RETURNING WITH DEWPOINTS INTO THE U60S/L70S BY AFTERNOON. HOWEVER...BEST LOW LEVEL CONVERGENCE APPEARS TO REMAIN JUST SOUTH OF IOWA AND THIS WILL LIKELY BE THE FOCUS OF THE MOST INTENSE CONVECTION BY LATE AFTERNOON INTO MONDAY NIGHT. THIS CONVECTION WILL LIKELY IMPACT SOUTHWEST THIRD OR SO OF THE STATE WITH THE POTENTIAL FOR SEVERE WINDS AND LARGE HAIL. HEAVY RAINS WILL ALSO BE POSSIBLE ALTHOUGH THE FOCUS AGAIN MAY BE JUST SOUTH AND WEST OF THE STATE WHERE BEST LOW LEVEL CONVERGENCE IS EXPECTED TO OCCUR. OTHERWISE...STRONG MID LEVEL FORCING WILL PRODUCE CONVECTION FARTHER NORTHEAST THROUGH MUCH OF THE REMAINDER OF CENTRAL IOWA LATE MONDAY AFTERNOON/EVENING BUT WITH LESS COVERAGE. DRIER AIR WILL FITLER INTO THE STATE IN THE WAKE OF THE SYSTEM ON TUESDAY WITH RELATIVELY QUIET WEATHER INTO THE MIDDLE OF THE WEEK WITH TEMPERATURES AT OR BELOW SEASONAL NORMS. BOTH GFS AND EURO CONTINUE NORTHWEST FLOW INTO THE LATER PORTION OF THE FORECAST WITH NEXT SYSTEM ARRIVING THURSDAY NIGHT INTO FRIDAY. THIS WILL BE THE NEXT APPRECIABLE THREAT OF CONVECTION WITH GFS TRYING TO LINGER ADDITIONAL STORMS INTO THE WEEKEND AS IT LEAVES THE FRONT IN VICINITY OF IA. EURO PUSHES THE BOUNDARY FARTHER SOUTH WITH RELATIVELY TRANQUIL WEATHER FOR NEXT WEEKEND. && .AVIATION...06/00Z ISSUED AT 549 PM CDT SUN JUL 6 2014 COLD FRONT ACROSS IA FROM NERN CORNER TO THE SWRN CORNER WILL MOVE SOUTHEAST AND BE SOUTHEAST OF THE TAF SITES BY 06Z. SCATTERED LINE OF THUNDERSTORMS ALONG THE FRONT WILL BE AROUND THE ERN TAF SITES EARLY THIS EVENING. WITH LIGHT WINDS OVERNIGHT...EXPECT TO SEE SOME MVFR FOG CONDITIONS DEVELOP AROUND SUNRISE. LIGHT WINDS AND VFR CONDITIONS ON MONDAY. OUTLOOK...SECOND COLD FRONT WILL MOVE INTO THE STATE MONDAY NIGHT INTO EARLY TUE. EXPECT TO SEE WIDESPREAD THUNDERSTORM DEVELOPMENT...ESPECIALLY OVER THE SRN THIRD OF THE STATE MONDAY NIGHT WITH ACTIVITY MOVING OUT TUE. HIGH PRESSURE WILL BRING VFR CONDITIONS WED THROUGH THU. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...COGIL AVIATION...MS JUL 14
Hazardous weather outlook, Jul 6, 3:46 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT SUN JUL 6 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-072100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 346 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE THROUGH LATE EVENING. THE BEST CHANCES FOR THUNDERSTORMS AND FOR SEVERE WEATHER WILL BE EAST OF INTERSTATE 35. THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS EVENING...WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY SEVERE WEATHER THREATS. A FEW OF THE STORMS MAY ALSO PRODUCE BRIEF LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO MINOR STREET FLOODING OR PONDING OF WATER. FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE FORECAST LATE MONDAY INTO MONDAY NIGHT. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL AGAIN BE POSSIBLE. THUNDERSTORMS WILL RETURN AT INTERVALS FROM LATE THURSDAY INTO SATURDAY. THE RISK OF SEVERE WEATHER WITH THESE STORMS WILL BE BETTER DEFINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER PORTIONS OF THE AREA THIS EVENING...MAINLY EAST OF INTERSTATE 35...AND AGAIN LATE MONDAY. REV
In the hours before
Special weather statement, Jul 6, 8:40 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 840 PM CDT SUN JUL 6 2014 IAZ059-072-073-070215- MADISON IA-WARREN IA-DALLAS IA- 840 PM CDT SUN JUL 6 2014 ...THUNDERSTORMS WITH HEAVY RAIN AND HAIL... AT 839 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF EARLHAM...OR 7 MILES NORTHWEST OF WINTERSET... MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. A FUNNEL CLOUD IS ALSO POSSIBLE...BUT TOUCHDOWN IS NOT LIKELY. LOCATIONS IMPACTED INCLUDE... WEST DES MOINES...NORWALK...WINTERSET...EARLHAM...DE SOTO...VAN METER...CUMMING...PATTERSON...BADGER CREEK STATE PARK AND WINTERSET-MADISON COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4143 9422 4156 9406 4148 9364 4124 9401 TIME...MOT...LOC 0139Z 314DEG 25KT 4145 9407 MS
Local storm report, Jul 6, 9:03 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TORNADO 6 NE NEWTON 41.76N 92.96W
07/06/2014 JASPER IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO NE OF NEWTON. LOCATION
ESTIMATED BY RADAR
&&
KKSpecial weather statement, Jul 6, 9:20 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT SUN JUL 6 2014
IAZ050-062-070315-
TAMA IA-POWESHIEK IA-
920 PM CDT SUN JUL 6 2014
...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL AND HEAVY RAIN...
AT 920 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF BROOKLYN...OR 13 MILES SOUTHEAST OF TOLEDO...MOVING
SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...VICTOR...HOLIDAY LAKE AND HARTWICK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4176 9261 4193 9252 4188 9231 4187 9230
4164 9230
TIME...MOT...LOC 0220Z 293DEG 23KT 4182 9247
AWBSpecial weather statement, Jul 6, 9:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT SUN JUL 6 2014
IAZ061-074-075-070315-
JASPER IA-MAHASKA IA-MARION IA-
922 PM CDT SUN JUL 6 2014
...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL AND HEAVY RAIN...
AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF IOWA SPEEDWAY...OR 8 MILES SOUTH OF NEWTON...MOVING
SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OSKALOOSA...PELLA...NEW SHARON...EDDYVILLE...SULLY...BEACON...
UNIVERSITY PARK...LYNNVILLE...ROSE HILL...LEIGHTON...REASNOR...KEOMAH
VILLAGE...OSKALOOSA MUNICIPAL AIRPORT...LAKE KEOMAH STATE PARK AND
PELLA MUNICIPAL AIRPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4116 9262 4116 9265 4156 9313 4169 9297
4157 9276 4151 9275 4151 9264 4138 9241
4126 9241
TIME...MOT...LOC 0221Z 312DEG 29KT 4158 9298
AWBSpecial weather statement, Jul 6, 9:24 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
924 PM CDT SUN JUL 6 2014
IAZ072-073-083-070315-
MADISON IA-WARREN IA-CLARKE IA-
924 PM CDT SUN JUL 6 2014
...THUNDERSTORMS PRODUCING VERY HEAVY RAIN AND HAIL...
AT 923 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF WINTERSET...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. FUNNEL CLOUDS
MAY ALSO BE OBSERVED...HOWERVER THEY ARE NOT LIKELY TO REACH THE
GROUND.
LOCATIONS IMPACTED INCLUDE...
WINTERSET...OSCEOLA...AVENUE OF THE SAINTS EVENT CENTER...LAKESIDE
CASINO...ST. CHARLES...NEW VIRGINIA...TRURO...PATTERSON...EAST PERU
AND WINTERSET-MADISON COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4113 9402 4116 9402 4116 9406 4123 9417
4140 9402 4125 9359 4101 9383
TIME...MOT...LOC 0223Z 305DEG 24KT 4128 9400
MSLocal storm report, Jul 6, 9:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
927 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TORNADO 5 N NEWTON 41.77N 93.05W
07/06/2014 JASPER IA PUBLIC
LAW ENFORCEMENT RELAYED MULTIPLE PUBLIC REPORTS BETWEEN
859 PM AND 902 PM OF A TORNADO ON THE GROUND AND POSSIBLY
AN ADDITIONAL FUNNEL CLOUD APPROXIMATELY 5 MILES NORTH OF
NEWTON.
0904 PM FUNNEL CLOUD 1 N WINTERSET 41.35N 94.02W
07/06/2014 MADISON IA LAW ENFORCEMENT
LAW ENFORCEMENT REPROTS FUNNEL CLOUDS NEAR THE WINTERSET
AIRPORT. NOT ON THE GROUND AT THIS TIME.
0910 PM TORNADO KELLOGG 41.72N 92.91W
07/06/2014 JASPER IA PUBLIC
LAW ENFORCEMENT RELAYED PUBLIC REPORTS FROM GILMAN SEEING
A TORNADO ON THE GROUND TO THEIR SOUTH...RADAR INDICATES
IT WOULD BE IN THE KELLOGG AREA.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 41 min |
| Jul 6, 7:27 PM CDT | Special Weather Statement | DMX | Tama | 48 min |
| Jul 6, 7:37 PM CDT | Special Weather Statement | DMX | Dallas | 23 min |
| Jul 6, 7:50 PM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 25 min |
| Jul 6, 8:05 PM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 40 min |
| Jul 6, 8:28 PM CDT | Special Weather Statement | DMX | Madison | 62 min |
| Jul 6, 8:40 PM CDT | Special Weather Statement | DMX | Madison | 35 min |
| Jul 6, 8:45 PM CDT | Tornado Warning | DMX | Tama | 30 min |
| Jul 6, 8:50 PM CDT | Tornado Warning | DMX | Dallas, Madison | 25 min |
| Jul 6, 8:51 PM CDT | Tornado Warning | DMX | Jasper, Poweshiek | 24 min |
| Jul 6, 9:10 PM CDT | Tornado Warning | DMX | Jasper, Mahaska, Poweshiek | 35 min |
| Jul 6, 9:20 PM CDT | Special Weather Statement | DMX | Poweshiek | 55 min |
| Jul 6, 9:22 PM CDT | Special Weather Statement | DMX | Mahaska | 53 min |
| Jul 6, 9:24 PM CDT | Special Weather Statement | DMX | Madison | 51 min |
| Jul 6, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 44 min |
| Jul 6, 10:18 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 42 min |
| Jul 6, 10:20 PM CDT | Tornado Warning | DMX | Mahaska, Marion | 40 min |
| Jul 6, 10:26 PM CDT | Special Weather Statement | DMX | Decatur | 34 min |
| Jul 6, 10:53 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 37 min |
| Jul 7, 3:38 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Cass, Clarke, Davis and 6 more | 19 hr |
| Jul 7, 5:24 PM CDT | Special Weather Statement | DMX | Adams | 36 min |
| Jul 7, 6:27 PM CDT | Special Weather Statement | DMX | Adams, Taylor | 48 min |
| Jul 7, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 40 min |
Nearby
Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.